# SDR 2007UALA02709

- Difficulty date: July 17, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 34,662 hours, 4,218 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2A, AFT EEL LIGHT MISSING.  REPLACED EEL LAMP, OPS NORMAL.
